Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2008, Volume 11, Issue 1, Pages 151–165 (Mi tdm186)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic distributional properties of the number of pairs of metrically close and functionally connected tuples in a polynomial scheme

A. M. Shoitov


Full text: PDF file (676 kB)

Citation: A. M. Shoitov, “Asymptotic distributional properties of the number of pairs of metrically close and functionally connected tuples in a polynomial scheme”, Tr. Diskr. Mat., 11, no. 1, Fizmatlit, Moscow, 2008, 151–165

Citation in format AMSBIB
\Bibitem{Sho08}
\by A.~M.~Shoitov
\paper Asymptotic distributional properties of the number of pairs of metrically close and functionally connected tuples in a polynomial scheme
\serial Tr. Diskr. Mat.
\yr 2008
\vol 11
\issue 1
\pages 151--165
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm186}


Linking options:
  • http://mi.mathnet.ru/eng/tdm186
  • http://mi.mathnet.ru/eng/tdm/v11/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mikhailov, N. M. Mezhennaya, “Normal approximation for $U$- and $V$-statistics of a stationary absolutely regular sequence”, Sib. elektron. matem. izv., 17 (2020), 672–682  mathnet  crossref
  • Number of views:
    This page:104
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022